Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Geometry of a Simultaneous System of Two Linear Homogeneous Differential Equations of the Second Order

E. J. Wilczynski
Transactions of the American Mathematical Society
Vol. 2, No. 4 (Oct., 1901), pp. 343-362
DOI: 10.2307/1986250
Stable URL: http://www.jstor.org/stable/1986250
Page Count: 20
  • Download PDF
  • Add to My Lists
  • Cite this Item